# SDR SWIA2020040149817

- Difficulty date: February 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS313.56, DD4 AND DD5 Â€“ SIGNS OF CORROSION IN MARKED AREA       (C-CHECK)   RO:3/29/2020 / REMOVED AND INSTALLED NEW PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 N. REF CRJ-700 SRM AND BOMBARDIER DRAWING. COMPLIED WITH SKYWEST TASKCARD, LEAK CHECK GOOD
